# SDR CALA2025092209104

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 80,468 hours, 35,253 cycles
- Engine: Iae V2522A5
- Engine time: 4,632 hours, 28,952 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Part time: 4,632 hours, 28,952 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ENG 1 STALL CREW REPORTED TO LOCAL MAINTENANCE THAT THE ENG-1 STALLED 3 TIMES IN CRUISE ENGINE RECOVERED AND FLIGHT CREW KEPT IT AT IDLE ALL THE WAY DOWN. #1 ENG HPC UPPER BLEED VALVE HAS METAL SHARDS IN THE SCREEN AND METAL INSIDE THE VALVE. REF JOB TASK CARD 31-0572-8-0150 AND TASK CARD 31-7200-0-0001 FOR #1 ENGINE REPLACEMENT.
